MathSciNet Relay Station
MathSciNet bibliographic data
MR891761 (88h:41016) 41A15 (41A25 41A63)
Dahmen, Wolfgang; Dyn, Nira; Levin, David On the convergence rates of subdivision algorithms for box spline surfaces. Constr. Approx. 1 (1985), no. 4, 305–322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement